# SDR GUU2008F00006

- Difficulty date: July 4, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Engine: Pwa PT6*
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, STRONG SMELL OF FUEL VAPORS IN CABIN.  DRAINED RT AUX TANK. TEST RAN AIRCRAFT FOR 40 MINUTES. NO FUEL SMELL NOTED.  (K)
